# SDR ASOA201200498

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 33,042 hours, 29,664 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01143H8437
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL300 THE CAPTAINS WINDSHIELD BEGAN TO SPARK AND DELAMINATED RESULTING IN A CRACKED WINDSHIELD.  FOLLOWED QRH, DIVERTED.   R & R LT WINDSHIELD IAW AMM 56-11-01. LEAK AND OPS CHECKED GOOD.
